# SDR CA011101009

- Difficulty date: October 15, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Support Beam
- Part time: 13,408 hours, 12,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS FOUND ON ENGINE SUPPORT BEAM AT THE LOWER WEB FS 630, BL R36. WHILE PERFORMING SB A601R-53-059.AREA TO BE REPAIRED IAW REO 601R-53-61-361.
